# SDR CALA2017080802531

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 66,591 hours, 16,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Contaminated
- Location: R2 Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LIGHT  ILLUMINATED WITH DOOR DISARMED. CLEANED GREASE FROM SLIDE GIRT BAR SENSOR. SLIDE LIGHT OPERATED NORMAL.
